# SDR ASOA201102156

- Difficulty date: October 24, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 22,821 hours, 20,312 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FUSELAGE ATTACH HINGE HALF HAS 2 EA GOUGES APPROX .722" FROM AFT EDGE. REO 601R-53-21-814. MAX BLEND OUT DEPTH .013", WITHIN ALLOWABLE LIMITS. NO FURTHER ACTION REQUIRED.
